# SDR ASAA2023061243549

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,479 hours, 12,574 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMMC094
- Condition: Leaking
- Location: #1 Engine
- Part time: 24,124 hours, 6,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG RH VSV ACT LEAKING. GROUNDED - YES. #1 ENG R/H VSV ACTUATOR LEAK CHECK GOOD REF ASA T/C 78471001 - CFM56-7 ENG INSTALLATION.
